A Caltech Library Service

Adiabatically reduced coupled equations for intramolecular dynamics calculations

Voth, Gregory A. and Marcus, R. A. (1986) Adiabatically reduced coupled equations for intramolecular dynamics calculations. Journal of Chemical Physics, 84 (4). pp. 2254-2261. ISSN 0021-9606. doi:10.1063/1.450388.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


"Adiabatically reduced" coupled equations are derived to obtain an approximate quantum mechanical solution for the dynamics of nonstationary states in isolated polyatomic molecules. Under suitable conditions, the number of such equations is considerably less than the number of coupled equations needed in practice for the exact calculation. The relationship of the present technique to several other methods, including the partitioning method, is discussed, and specific applications of the present treatment are given.

Item Type:Article
Related URLs:
URLURL TypeDescription
Marcus, R. A.0000-0001-6547-1469
Additional Information:© 1986 American Institute of Physics. Received 20 September 1985; accepted 14 November 1985. It is a pleasure to acknowledge the support of this research by the National Science Foundation. GAV would like to thank Dr. S. N. Dixit for several helpful discussions.
Funding AgencyGrant Number
Subject Keywords:Quantum mechanics; polyatomic molecules; dynamics; vibronic states
Issue or Number:4
Classification Code:PACS: 33.15.Hp; 33.20.Wr
Record Number:CaltechAUTHORS:20120627-095307849
Persistent URL:
Official Citation:Adiabatically reduced coupled equations for intramolecular dynamics calculations Gregory A. Voth and R. A. Marcus, J. Chem. Phys. 84, 2254 (1986), DOI:10.1063/1.450388
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:32131
Deposited On:27 Jun 2012 18:03
Last Modified:09 Nov 2021 21:25

Repository Staff Only: item control page